# SDR 2009FA0000969

- Difficulty date: September 22, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: ACE631397
- Part serial: 1812526
- Condition: Cracked
- Location: Engine
- Part time: 378 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEAD CRACKED AT THE EXHAUST PORT.  THE CRACK EXTENDS FROM THE INSIDE ABOVE THE VALVE SEAT THROUGH THE CYLINDER HEAD APPROX 1.7" LONG.  (K)
